# SDR GTIA2018080642787

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 8,664 hours, 3,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WONT HOLD ASSIST BOTTLE PRESSURE.   REMOVED & REPLACED THE DOOR  ASSIST BOTTLE DIAPHRAGM IAW AMM 52-22-00.  OPS & LEAK CHECKED GOOD.
